# SDR 2007FA0000794

- Difficulty date: September 1, 2007
- Submitted: September 9, 2007
- Operation: General aviation
- Aircraft: N305PA
- Make and model: Doug DC-9-15
- Aircraft serial: 45740
- Engine: Pwa JT8D7
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON LT LEADING EDGE, CAUSING DEEP DENT AMD A TEAR 5 INCHES VERTICAL AND 4 INCHES HORIZONTAL, FOUND ON POST FLIGHT INSPECTION. REPAIRED IAW SRM CHAPTER 57-06.
